Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: AXONICS, INC. AXONICS; NEUROSTIMULATOR
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
AXONICS, INC. AXONICS; NEUROSTIMULATOR
Model Number
9009
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Drug Resistant Bacterial Infection (4553)
Date of Event
07/07/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The company was made aware that a patient underwent an explant surgery due to mrsa infection.
New Search
Submit an Adverse Event Report
Brand Name
AXONICS
Common Device Name
NEUROSTIMULATOR
Manufacturer
(Section D)
AXONICS, INC.
26 technology drive
irvine CA
Manufacturer Contact
azucena eulloqui
26 technology drive
irvine, CA
9493364590
MDR Report Key
15156993
Report Number
3002968685-2022-00084
Device Sequence Number
5321011
Product Code
EZW
UDI-Device Identifier
10810005340288
UDI-Public
10810005340288
Combination Product (Y/N)
N
Initial Reporter State
KS
PMA/510(K) Number
P180046
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2022
Device Explanted Year
2022
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Health Professional
Initial Reporter Occupation
Physician
Type of Report
Initial
Report Date
(Section B)
08/03/2022
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Other
Device Expiration Date
06/08/2024
Device Model Number
9009
Device Catalogue Number
9009
Is the Reporter a Health Professional?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
07/07/2022
Initial Report FDA Received Date
08/03/2022
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Date Device Manufactured
03/08/2022
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Patient Sex
Unknown